Kolmogorov Widths for Analogs of the Nikol’skii–Besov Classes with Logarithmic Smoothness

  • S. A. Stasyuk Ин-т математики НАН Украины, Киев

Abstract

We establish the exact-order estimates of Kolmogorov widths and entropy numbers for analogs of the Nikol’skii–Besov classes with logarithmic smoothness.
Published
25.11.2015
How to Cite
StasyukS. A. “Kolmogorov Widths for Analogs of the Nikol’skii–Besov Classes With Logarithmic Smoothness”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 11, Nov. 2015, pp. 1579-84, http://umj.imath.kiev.ua/index.php/umj/article/view/2092.
Section
Short communications